Additional publications by Hassan Sedaghat

1.      Periodic and non-periodic solutions in a Ricker-type second-order equation with periodic parameters (with N. Lazaryan) J.Difference Eq. Appl., 22, 1199-1223, 2016

2.      Book Review: ďDifference Equations by Differential Equations Methods, by P. HydonĒ, J. Difference Eq. Appl., 22, 724-726, 2016

3.      Extinction, periodicity and multistability in a Ricker model of stage-structured populations (with N. Lazaryan) J. Difference Eq. Appl., 22, 519-544, 2016

4.      Global stability and periodic solutions for a second-order quadratic rational difference equation (with N. Lazaryan) International J. Difference Eq., 11, 79-103, 2016

5.      Periodic and chaotic orbits of a discrete rational system, (with N. Lazaryan) Discr. Dyn. Nature and Soc. Article ID 519598, 8 pages, 2015

6.      Semiconjugate factorizations of higher order linear difference equations in rings, J.Difference Eq. Appl., 20, 251-270, 2014

7.      Zero-avoiding solutions of the Fibonacci recurrence modulo a prime, Fibonacci Quarterly, 52, 39-45, 2014

8.      Global attractivity in a class of non-autonomous, nonlinear, higher order difference equations, J.Difference Eq. Appl., 19, 1049-1064, 2013

9.      Reductions of order in difference equations defined as products of exponential and power functions, J.Difference Eq. Appl., vol.17, 1751-1768, 2011

10.  Global behavior of the Riccati difference equation of order two (with M. Dehghan and R. Mazrooei-Sebdani), J.Difference Eq. Appl., vol.17, 467-477, 2011

11.  Global attractivity in a rational delay difference equation with quadratic terms (with C.M. Kent), J.Difference Eq. Appl., vol.17, 457-466, 2011

12.  Semiconjugate factorization of non-autonomous higher order difference equations, Intíl. J. Pure and Applied Math., vol.62, pp.233-245, 2010

13.  Every homogeneous difference equation of degree one admits a reduction in order, J.Difference Eq. Appl., vol.15, pp.621-624, 2009

14.  Global attractivity in a quadratic-linear rational difference equation with delay (with C.M. Kent), J.Difference Eq. Appl., vol.15, pp.913-925, 2009

15.  Reduction of order in difference equations by semiconjugate factorizations, Intíl. J. Pure and Applied Math., vol.53, pp.377-384, 2009

16.  Periodic and chaotic behavior in a class of second-order difference equations, Advanced Studies in Pure Mathematics, vol.53, pp.321-328, 2009

17.  Global behaviors of rational difference equations of orders two and three with quadratic terms, J.Difference Eq. Appl., vol.15, pp.215-224, 2009

18.  Reduction of order of separable second order difference equations with form symmetries, Intíl. J. Pure and Applied Math., vol.47, pp.155-163, 2008

19.  Dynamics of rational difference equations containing quadratic terms (with M. Dehghan, C.M. Kent, R. Mazrooei, N.L. Ortiz), J.Difference Eq. Appl., 14, pp.191-208, 2008

20.  Monotone and oscillatory solutions of a rational difference equation containing quadratic terms, (with M. Dehghan, C.M. Kent, R. Mazrooei, N.L. Ortiz), J.Difference Eq. Appl., vol.14, pp.1045-1058, 2008

21.  On third order rational difference equations with quadratic terms Ė open problems and conjectures, J.Difference Eq. Appl., vol.14, pp.889-897, 2008

22.  All homogeneous second order difference equations of degree one have semiconjugate factorizations, Journal of Difference Equations and Applications, 13, pp.453-456, 2007

23.  A class of second order difference equations inspired by Eulerís discretization method (with M. Shojaei), Intíl. J.Applied Math. Stat. Ė Eulerís 300th Anniversary Volume, 9, pp.110-123, 2007

24.  Asymptotic stability for a higher order rational difference equation, (with M. Dehghan and C.M. Kent) Proceedings of the Conference on Differential and Difference Equations, (Melbourne, Florida, August 2005), Hindawi, 2006, pp.335-339

25.  Asymptotic stability for difference equations with decreasing arguments, (with D.M. Chan, E.R. Chang, M. Dehghan, C.M. Kent, and R. Mazrooei) J.Difference Eq. Appl., vol.12, pp.109-123, 2006

26.  Stability in a class of monotone nonlinear difference equations, Intíl. J. Pure and Applied Math., Vol.21, pp.167-174, 2005

27.  Book Review: ďPartial Difference Equations, by S.S. Cheng,Ē J. Difference Eq. Appl., 11, 783-784, 2005

28.  Difference Equations with Absolute Values, (with C.M. Kent), J.Difference Eq. Appl., Vol.11, pp.677-686, 2005

29.  Global Attractivity, Oscillations and Chaos in A Class of Nonlinear Difference Equations of Second Order (Survey Article), Cubo: A Mathematical Journal, Vol.7, pp.89-110, 2005

30.  Global Stability and Boundedness in x_(n+1) = cx_n + f(x_n - x_(n-1)), (with C.M. Kent), Journal of Difference Equations and Applications, Vol.10, pp.1215-1228, 2004

31.  Convergence, periodicity and bifurcations for the 2-parameter absolute-difference equation (namely, x_(n+1) = |ax_n - bx_(n-1)|, with C.M. Kent), J.Difference Eq. Appl., vol.10, pp.817-841, 2004

32.  The Li-Yorke theorem and infinite discontinuities, Journal of Mathematical Analysis and Applications, vol.296, pp.538-540, 2004

33.  On the equation x_(n+1) = cx_n + f(x_n - x_(n-1)), Proceedings of the 7th International Conference on Difference Equations and Applications, (Changsha, PR China, August 2002), Fields Institute Communications, vol. 42, pp.323-326, 2004

34.  Thresholds, Mode-switching and Complex Dynamics, Proceedings of the 6th International Conference on Difference Equations and Applications, (Augsburg, Germany, August 2001), B. Aulbach, et al (Ed.s), pp.201-213, 2004

35.  The global stability of equilibrium in a nonlinear second order difference equation, International Journal of Pure and Applied Mathematics, vol.8, pp.209-223, 2003

36.  Semiconjugates of One-dimensional Maps, Journal of Difference Equations and Applications, vol.8, pp.649-666, 2002.

37.  Regarding the Equation x_(n+1) = cx_n + f(x_n - x_(n-1)): Open Problems and Conjectures, Journal of Difference Equations and Applications, Vol.8, pp.667-671, 2002

38.  Effects of Temporal Heterogeneity in the Baumol-Wolff Productivity Growth Model, Economic Theory, vol.15, pp.491-498, 2000.

39.  Existence of Solutions for Certain Singular Difference Equations, Journal of Difference Equations and Applications, Vol.6, pp.535-561, 2000

40.  Geometric Stability Conditions for Higher Order Difference Equations, Journal of Mathematical Analysis and Applications, vol.224, pp.255-272, 1998

41.  Bounded Oscillations in the Hicks Business Cycle Model and other Delay Equations, Journal of Difference Equations and Applications, vol.4, pp.325-341, 1998

42.  The Impossibility of Unstable, Globally Attracting Fixed Points for Continuous Mappings of the Line, American Mathematical Monthly, vol.104, pp.356-359, 1997

43.  General Permanence Conditions for Nonlinear Difference Equations of Higher Order, Journal of Mathematical Analysis and Applications, Vol.213, pp.496-510, 1997

44.  Permanence and Global Stability in a Model of Consumer Demand, Journal of Difference Equations and Applications, Vol.2, pp.289-299, 1996

45.  A Derivative Test for Uniform Continuity, Int. J. of Math. Ed. Sci. and Technology, Vol.27, pp.144-146. 1996

46.  Geometric Properties of Factorable Planar Systems of Differential Equations, SIAM Review, vol.38, pp.660-665, 1996

47.  Boolean Lattices of Function Algebras on Rectangular Semigroups, Semigroup Forum, Vol.47, pp.231-249, 1993

48.  A New Semilattice of Function Algebras and its Boolean Form on a Lattice of Groups, Semigroup Forum, Vol.46, pp.307-321, 1993

49.  On Extending Continuous Functions on Dense Subsemigroups (with H.D. Junghenn), Semigroup Forum, Vol.43, pp.25-32, 1991

50.  Measuring the Speed and Altitude of an Aircraft Using Similar Triangles, SIAM Review, Vol.33, pp.650-654, 1991

51.  New Constructions in Semigroup Compactification Theory, Ph.D. Thesis, George Washington University, 1990

52.  The Ducci Problem and Related Questions, A Glimpse of Mathematics, George Washington University, 1989 (also known as the ďn-numbers gameĒ this is an intriguing difference problem that is solved here in a novel way)


Additional articles, preprints

A convergence criterion for the solutions of nonlinear difference equations and dynamical systems (submitted article) https://arxiv.org/abs/1702.02884, 2017

Extinction and the Allee effect in an age-structured Ricker population model with inter-stage interaction (with N. Lazaryan, submitted article) https://arxiv.org/abs/1702.02889, 2017

Folding difference and differential systems into higher-order equations, http://arxiv.org/abs/1403.3995, 2014

On non-occurrence of chaos in non-autonomous planar flows, http://arxiv.org/abs/1405.2542 2014

On periodic and chaotic orbits in rational planar systems (with N. Lazaryan), http://arxiv.org/abs/1405.3124 2014

Global attractivity in nonlinear higher order difference equations in Banach spaces, http://arxiv.org/abs/1203.0227, 2012

Factorizations and reductions of order in quadratic and other non-recursive higher order difference equations, http://arxiv.org/abs/1012.5410, 2010

Factorizations of difference equations by semiconjugacy with application to non-autonomous linear equations, http://arxiv.org/abs/1005.2428, 2010

Semiconjugate factorization and reduction of order in difference equations, http://arxiv.org/abs/0907.3951, 2009

Order-reducing form symmetries and semiconjugate factorizations of difference equations, http://arxiv.org/abs/0804.3579, 2008


Back to publications main page